# SDR CALA0600008

- Difficulty date: January 12, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 15,307 hours, 4,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT EXTERIOR OVERWING DOOR RT AND RT AFT ROOT FAIRING EMERGENCY LIGHTS INOPERATIVE.  THE M1671 BATTERY CHARGER AND BATTERY PACK WERE REPLACED AND OPERATIONAL CHECKS WERE GOOD IAW MM 33-51-106.
